On the group orders of elliptic curves over finite fields
Compositio Mathematica, Tome 85 (1993) no. 2, p. 229-247
@article{CM_1993__85_2_229_0,
     author = {Howe, Everett W.},
     title = {On the group orders of elliptic curves over finite fields},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {2},
     year = {1993},
     pages = {229-247},
     zbl = {0793.14023},
     mrnumber = {1204781},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_2_229_0}
}
Howe, Everett W. On the group orders of elliptic curves over finite fields. Compositio Mathematica, Tome 85 (1993) no. 2, pp. 229-247. http://www.numdam.org/item/CM_1993__85_2_229_0/

[1] Enrico Bombieri: Counting points on curves over finite fields (d'après S. A. Stepanov), Séminaire Bourbaki 430 (1972/73), pp. 234-241 in Lecture Notes in Mathematics 383, Springer-Verlag, New York, 1974. | Numdam | MR 429903 | Zbl 0307.14011

[2] P. Deligne and M. Rapoport: Les schémas de modules des courbes elliptiques, pp. 143-316 in Modular Functions of One Variable II, Lecture Notes in Mathematics 349, Springer-Verlag, New York, 1973. | MR 337993 | Zbl 0281.14010

[3] Robin Hartshorne: Algebraic Geometry, Graduate Texts in Mathematics 52, Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[4] Nicholas M. Katz and Barry Mazur: Arithmetic Moduli of Elliptic Curves, Annals of Mathematics Studies 108, Princeton University Press, Princeton, New Jersey, 1985. | MR 772569 | Zbl 0576.14026

[5] Serge Lang: Algebra, Addison-Wesley Publishing Company, Menlo Park, California, 1984. | MR 783636 | Zbl 0712.00001

[6] H.W. Lenstra, Jr.: Factoring integers with elliptic curves, Ann. of Math. 126 (1987) 649-673. | MR 916721 | Zbl 0629.10006

[7] Jean-Pierre Serre: Algebraic Groups and Class Fields, Graduate Texts in Mathematics 117, Springer-Verlag, New York, 1988. | MR 918564 | Zbl 0703.14001

[8] Jean-Pierre Serre: Cohomologie Galoisienne, Lecture Notes in Mathematics 5, Springer-Verlag, New York, 1964. | MR 1324577 | Zbl 0259.12011

[9] Joseph H. Silverman: The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics 106, Springer-Verlag, New York, 1986. | MR 817210 | Zbl 0585.14026

[10] André Weil:The field of definition of a variety, Amer. J. of Math. 78 (1956) 509-524. | MR 82726 | Zbl 0072.16001

[11] André Weil: Sur les Courbes Algébriques et les Variétés qui s'en Déduisent, Hermann, Paris, 1948. | MR 29522 | Zbl 0036.16001